Aa
Aa
A
A
A
Close
Avatar universal

help someone...advice

So I'm up and it's 4:11am here and I haven't slept since yesterday when I woke at 5am. I have been busy constantly  doing everything. Don't feel safe driving..I keep getting lost in my thoughts and look down and I'm going 40, spendING money to where this weekend I had to cut the debit card up and spent $300 yesterday on clothes, my therapist told me Tuesday I look anxious and jittery, I can't sleep! This is just some of the side effects.  
O I'm on 30mg of prozac and 100mg of wellbutrin sr 2xs a day.
3 Responses
Avatar universal
Have you called your psychiatrist or the dr. who is prescribing the prozac and wellbutrin? Are you being treated for bipolar disorder or depression? If you are being treated for depression, the effect the antidepressant drugs you are on may be aggravating you because  you may actually have bipolar disorder instead of depression, and a lot of times, antidepressants can actually cause you to cycle. OR, the drug combination you are on is just not good for you. Either way, you are going to have to call your psychiatrist and tell the dr. that you are doing well and it is very worrisome, and you need help now.

It happened to me when I was on antidepressants, exactly how you are feeling and going through. I had to be taken off the meds and changed out to different medication. The meds I was on were making me worse.
Avatar universal
Sorry about that, but my keyboard is acting up. I meant that you need to call the psychiatrist or dr. now, and tell the dr. that you are not doing well and say exactly what you are going through, I would not hesitate on this, and it looks like you have been suffering from adverse effects for a few days now, which is too long, The symptoms all together are giving you an adverse effect, not a side effect, because you can't drive safely, can't sleep for days, extremely nervous and jittery, and spending like you have no control. It is possible that you may be admitted to a hospital while you are being stabilized, which is what happened to me,
Avatar universal
How long have you been on those meds?

When I first sought help it was because I was depressed, and my doctor at the time diagnosed me with clinical depression and put me on, to start, 25mg of sertraline (generic zoloft). Less than two hours after taking my initial dose I was above cloud nine. And I ended up spending lots of money and not sleeping and doing all sorts of things, and then it started making me rapid cycle between depression and mania, and then I was completely unstable and out of control and did end up in the hospital, where I was put on lamictal and zyprexa, and it did bring me back down to earth.

If I were you I'd talk to your doctor. That med combo doesn't seem to be working for you. And you don't want to end up in the hospital.

Do you feel euphoric? Do you have racing thoughts? Are you above cloud nine? Do you feel really good for a few days and then end up depressed? Tell your doctor all of your symptoms.
Have an Answer?

You are reading content posted in the Bipolar Disorder Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.